Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7

Thread: Swelling.. HELP

  1. #1
    nusiot is offline Junior Member
    Join Date
    Aug 2003
    Location
    Newcastle
    Posts
    93

    Swelling.. HELP

    Just a few questions i need help with...

    1) I know Prop Inject Kill but my left Delt theres a bit lumped up and theres a red patch there and its 2 days old, i just wana know if the symptoms are OK for me to continue injecting ED. i just hope it'll heal up for the return inject for left Delt.

    2) I hear ppl saying hit Prop 75ml ED, but doesnt Prop have a half life of 2-3 Days... meaning u could hit 150ml every 2 days..? What do u think`

    Thanx guys

  2. #2
    nusiot is offline Junior Member
    Join Date
    Aug 2003
    Location
    Newcastle
    Posts
    93
    Guys a bitta help would be nice???

  3. #3
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by nusiot
    Guys a bitta help would be nice???
    I have not done prop, my experience is with once a week test enth, swelling is normal and expected with test enth... I dont think I'd ever consider something requiring more then once a week injections... if prop causes swelling then thats additional reasons for me to avoid it... in other words new swelling spot every 2-3 days, man, I am having all I can do to survive Sundays now after my Saturday injections.

  4. #4
    nusiot is offline Junior Member
    Join Date
    Aug 2003
    Location
    Newcastle
    Posts
    93
    I just wana know what Absess is coz i have FLu like symptons Dizzy, weakness, no appetite, sore all over. had my 3rd Prop Inject, yesterday still painfull in all spots. But do i have Absess if so what do i do.....??

  5. #5
    nusiot is offline Junior Member
    Join Date
    Aug 2003
    Location
    Newcastle
    Posts
    93
    Plz ppl i need HELP on this one... i could DIE!!

  6. #6
    Nico's Avatar
    Nico is offline Associate Member
    Join Date
    Oct 2001
    Location
    juicehead land
    Posts
    467
    Bro I had the same problem with prop. That's why I stay away from it now.
    If you have a red patch with swelling over the injection site doesnt necesarily mean that it's an abcess. I'm assuming your prop is vet or some kind of underground company. Every prop that i have tried from all different companies have caused redness and swelling. But this was because I believe that the BA content is high. Now if you are getting flu like symptoms this is normal if you just started the prop like a couple of days ago. Your body might just be getting use to the drug. If you have been on the prop for weeks and you are getting the symptoms than maybe you might have some infection. I am just giving you info based on my personal expriences with prop. Try injecting the glutes and quads also. I remembered injecting two cc of QV prop into my delts and it killed my shoulder with pain. Even my bi's and tries were swollen and red. I started shooting my ass. And my ass definately handled the 2cc's better with little pain and discomfort. I think you are fine. Take an anti inflamitory and some advil and you should be fine. If not then difinately go see the doc.

  7. #7
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by nusiot
    I just wana know what Absess is coz i have FLu like symptons Dizzy, weakness, no appetite, sore all over. had my 3rd Prop Inject, yesterday still painfull in all spots. But do i have Absess if so what do i do.....??
    Next time go with a once a week testosterone ... you will find some injection spots take it more easily then others.

    You NEED to get some benedril, take 2 before bedtime and 2 during day when you dont need to drive or work, etc... it will make you drowsy as all hell but it will reduce the swelling and inflamation in time. Maybe lower your dosage down some and see if this helps you adapt. Also make sure you inject deep enough, if some leaks out of muscle into area between skin and muscle it causes big time reactions like you are having.
    Last edited by Ntpadude; 11-11-2003 at 09:53 AM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •